Compound W - what if it starts to itch...a lot?
- 24 Jun 2012 by amandapanda03
- compound w, wart-off treatment, pruritus, warts
its been itching around the bandaid and under it ... whats wrong?
1 Jul 2012
Just check that rashes haven't appeared where it's itching... that would mean you are allergic to it. If it's just itching then it's probably the keratolytic action of salicylic acid, that is causing the itching.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using compound W and Dr. Scholls plantar wart discs for about 1 month with no difference, i would like to know if Aldara will work for me?
2 answers • 20 Feb 2011
I started using Compound W to remove a plantars wart on the ball of my foot. This is the third day of treatment and the pain around the area has ...
1 answer • 11 Feb 2013
I'm 20 years old I've started getting small white bumps on my penis And some on my scrotum with signes of itching because I had shaved went ...
1 answer • 28 Sep 2014
... been using 3 times a week. Some warts seem to be decreasing in size, but at the same time they seem to be increasing in number. A few days ago ...
1 answer • 30 Apr 2015